# SDR UALA2010061502114

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,745 hours, 8,946 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E INBD UPPER PANEL HAS A 6X10 AREA OF DELAMINATION.   REMOVED TOPCOATS DOWN TOP REVIOUS REPAIRS. TAP TESTED, FOUND NO DELAMINATIONS ON UPPER OR LOWER SKINS AND ATTACHING HARDWARE SECURE.  REPAIRED REF UA-EVA-73860.
